MathSciNet Relay Station
MathSciNet bibliographic data
MR667935 (83m:49021) 49A51 (58E30 90C30)
Chaney, R. W. On sufficient conditions in nonsmooth optimization. Math. Oper. Res. 7 (1982), no. 3, 463–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement